# SDR ALGA2013021129626

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N935AL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0817
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 41800876800
- Condition: Faulty
- Location: Trim
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE HOVERING BEFORE TAKEOFF, TRIM ACTUATOR FAIL LIGHT ILLUMINATED ON CAUTION AND ADVISORY DISPLAY.  TAKEOFF ABORTED.
